Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Leg cramps. Done blood tests. Echo test shows increase in cortical echogenicity in kidney. Reason?

hello doctor my mother is 55 years old and she had a cramp in her leg and went to the doctor and regarding on that dr has asked her to take tyroid, glucose fasting and cereatine level in the kidney ,the report showed 1.6 cereatine level in the kidney and again dr has advised to take her echo test of the kidney and the report showed both kidneys show mild increase in cortical echogenicity..could you tell what would be the reason for this?
Asked On : Mon, 12 Nov 2012
Answers:  2 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi. Thanks for posting your question on HCM.
A high serum creatinine and increased renal cortical echogenecity suggest kidney dysfunction.
The most common reason is diabetes and/or high blood pressure, although there are numerous other causes.
She needs to see a nephrologist who will be able to advice further investigations and management.
Good luck.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Urologist Dr. G.Srinivasan's  Response

Welcome to HCM and thanks for your query.
This looks like medical renal disease.
She needs to consult a Nephrologist , do more tests and will be guided appropriately.

Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor